# SDR SWIA202266156

- Difficulty date: July 9, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N246SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000607
- Aircraft time: 13,930 hours, 9,990 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR (FUSELAGE SIDE) HAS CORROSION ON THE FWD GIRT BAR FITTING CUTOUT EDGE.     (C-CHECK RO 7/24/2022)    REMOVED AND REPLACED AFT PAX DOOR LOWER THRESHOLD BEAM. SEE CONTINUATION CARD FOR ALL WORK PERFORMED, CALIBRATED TOOLING, AND MANUAL REFERENCES DATA.
